Alert archive / Ohio / Tornado Warnings in 2009

Tornado Warning 10, NWS Wilmington, OH

May 27, 2009Auglaize County, Mercer County, Ohio

NWS Wilmington, OH issued this tornado warning at May 27, 2009, 4:42 PM EDT for Auglaize County, Mercer County, Ohio. It was in force for 33 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2009, 4:42 PM EDT (20:42 UTC)
Expired
May 27, 2009, 5:15 PM EDT
In force
33 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Auglaize County, OH, Mercer County, OH

The radar

The Northern Indiana radar (KIWX), 133 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 4:50 PM EDTTSTM WND DMG3 Nne Mendon, OHLARGE LIMBS DOWNED. VINYL SIDING RIPPED OFF A HOME ALONG STATE ROUTE 117.
May 27, 4:50 PM EDTHAIL 13 Nne Mendon, OH
May 27, 5:00 PM EDTTSTM WND DMG1 N Kossuth, OHPOWER POLES DOWN NEAR SPENCERVILLE IN THE NORTHERN PORTIONS OF AUGLAIZE COUNTY.
May 27, 5:10 PM EDTTORNADO2 Se Mendon, OHTORNADO TOUCHED DOWN BRIEFLY IN A FIELD NEAR THE INTERSECTION OF THOMAS ROAD AND MERCER AUGLAIZE COUNTY ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.7 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2009-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 973 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2009-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -85 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
973 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
574 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-85 m²/s²
0-3 km storm-relative helicity
-70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS51 KILN 272042
TORILN
OHC011-107-272115-
/O.NEW.KILN.TO.W.0010.090527T2042Z-090527T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
442 PM EDT WED MAY 27 2009

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN AUGLAIZE COUNTY IN WEST CENTRAL OHIO...
  NORTHEASTERN MERCER COUNTY IN WEST CENTRAL OHIO...

* UNTIL 515 PM EDT.

* AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR MENDON...MOVING EAST AT 15 MPH.

* THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN
  MERCER AND NORTHWESTERN AUGLAIZE COUNTIES...INCLUDING STATE ROUTE
  116 AT STATE ROUTE 197 AND KOSSUTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. MOBILE HOMES
AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID
WINDOWS

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

&&

LAT...LON 4073 8444 4069 8444 4069 8423 4066 8420
      4066 8423 4065 8424 4063 8449 4072 8455
      4073 8451 4073 8445
TIME...MOT...LOC 2041Z 251DEG 12KT 4067 8447

$$
2 follow-up statements
000 
WWUS51 KILN 272053
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
453 PM EDT WED MAY 27 2009

OHC011-107-272115-
/O.CON.KILN.TO.W.0010.000000T0000Z-090527T2115Z/
AUGLAIZE OH-MERCER OH-
453 PM EDT WED MAY 27 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR
NORTHEASTERN MERCER AND NORTHWESTERN AUGLAIZE COUNTIES...

AT 450 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED NEAR KOSSUTH...MOVING EAST AT 15 MPH.
LAW ENFORCEMENT HAS REPORTED A WALL CLOUD AND SEVERAL REPORTS OF 
FUNNEL CLOUDS WITH THIS STORM WHEN IT WAS NEAR MENDON.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN MERCER AND
NORTHWESTERN AUGLAIZE COUNTIES...INCLUDING KOSSUTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. MOBILE HOMES
AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID
WINDOWS

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

&&

LAT...LON 4073 8444 4069 8444 4069 8423 4066 8420
      4066 8423 4065 8424 4065 8447 4073 8450
      4073 8451
TIME...MOT...LOC 2051Z 251DEG 12KT 4068 8443

$$
000 
WWUS51 KILN 272114
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
514 PM EDT WED MAY 27 2009

OHC011-107-272122-
/O.EXP.KILN.TO.W.0010.000000T0000Z-090527T2115Z/
AUGLAIZE OH-MERCER OH-
514 PM EDT WED MAY 27 2009

...THE TORNADO WARNING FOR NORTHEASTERN MERCER AND NORTHWESTERN
AUGLAIZE COUNTIES WILL EXPIRE AT 515 PM EDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
TORNADO WARNING WILL BE ALLOWED TO EXPIRE.

THE PUBLIC REPORTED LARGE LIMBS DOWN...ONE INCH HAIL AND SIDING
DAMAGE AROUND 450 PM NEAR MENDON.

VERY HEAVY RAIN AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS STORM.

PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 4073 8444 4069 8444 4069 8423 4066 8420
      4066 8423 4065 8424 4065 8447 4073 8450
      4073 8451
TIME...MOT...LOC 2112Z 251DEG 12KT 4070 8434

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at May 27, 3:50 PM EDT, 52 minutes earlier.

Area forecast discussion, May 27, 3:50 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
350 PM EDT WED MAY 27 2009

.SYNOPSIS...
LOW PRESSURE OVER NORTHERN ILLINOIS WILL MOVE TO NEAR LAKE ONTARIO
BY THURSDAY EVENING...BRINGING A SLOW-MOVING COLD FRONT INTO THE
OHIO VALLEY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ACTIVE WEATHER PATTERN TO CONTINUE THROUGH THE SHORT TERM FORECAST
PERIOD. A MOIST SOUTHWESTERLY FLOW ALOFT TO CONTINUE AHD OF A FULL
LATITUDE TROF OVER THE NATIONS MID SECTION. THE OHIO VALLEY IN THE
WARM SECTOR WITH PE VALUES BETWEEN 1.2 AND 1.4 INCHES OVERNIGHT.
A SERIES OF WEAK DISTURBANCES TO ROTATE NE THRU THE OHIO VALLEY
AHD OF THE MEAN TROF MOVING INTO THE MS VLY OVERNIGHT.

BOTH THE NAM AND GFS SOLN/S INDICATE A VORT LOBE ROTATING THRU THIS
EVENING. THEREFORE...WL GO WITH HIGHER POPS THIS EVENING...WHEN MODERATE
INSTBY OF 1200-1500 J/KG WL EXIST...ALONG WITH THE UPPER LEVEL SUPPORT.
BEST INSTABILITY AND LOW LEVEL CONVERGENCE EXPECTED OVER THE WEST
AND HAVE HIGHEST POPS THERE. GIVEN LOW SHEAR...DO NOT EXPECT WIDESPREAD
SEVERE WEATHER BUT IF AN UPDRAFT IS ENHANCED COULD NOT RULE OUT A
FEW SEVERE STORMS. SFC DELTA THETA-E BETWEEN 10 AND 15 DEGREES SO
DAMAGING WIND POTENTIAL IS MARGINAL. HAVE UPDATED HWO TO REFLECT THIS.

ALSO...WITH HIGH PWAT NEAR 1.60 INCHES...HEAVY RAIN IS A POSSIBILITY
BUT WITH FFG GENERALLY RUNNING HIGH...SOME ISOLD FLOODING CAN NOT
BE RULED OUT BUT DO NOT EXPECT WIDESPREAD FLOODING.

TEMP WISE...IN MOIST AIRMASS HAVE TRENDED TONIGHTS LOWS WARMER THAN
GUID.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
ON THURSDAY ANOTHER VORT IS EXPECTED TO ROTATE THRU IN THE
MORNING WITH MORE SIGNIFICANT UPR SUPPORT LATE AFTN/EVE WITH THE
APPROACH OF THE UPR TROF. GFS SOLN IS FASTER WITH THE FROPA BUT
APPEARS TO BE SUFFERING FROM CONVECTIVE FEEDBACK. NAM IS SLOWEST
BUT MAY BE A LTL TOO SLOW. FOR FCST SOLN HAVE SIDED WITH SREF MEAN
SOLN WHICH IS A COMPROMISE. BOUNDARY LAYER CAPES EXPECTED TO
REBOUND TO BETWEEN 1000 AND 1500 J/KG AHD OF THE FRONT WHICH IS
EXPECTED TO PUSH INTO THE WESTERN FA DURG THE AFTN AND TO THE EAST
BY EVENING. HAVE BUMPED UP POPS TO LKLY ACRS ALL BUT THE FAR WEST.
TEMP WISE... HAVE SIDED WITH THE WARMER SIDE OF GUID ENVELOPE FOR
HIGHS THURSDAY.

PRECIP WILL GRADUALLY END FROM WEST TO EAST THURSDAY NIGHT AS COLD
FRONT MOVES EAST OF THE REGION AND DAYTIME INSTBY IS LOST.
HAVE TRENDED THUR NIGHTS LOWS ON THE WARM SIDE OF GUID.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
A NORTHWEST FLOW ALOFT AND SURFACE HIGH PRESSURE WILL PROVIDE DRY
WEATHER FRIDAY AND SATURDAY. FOR SUNDAY...WEAK ISENTROPIC LIFT AND
WARMING ALOFT WILL RESULT IN INCREASING CLOUDS BUT NO PRECIPITATION.
DRY CONDITIONS WILL CONTINUE ON MONDAY UNDER WEAK HIGH PRESSURE.
A SLOW MOVING FRONT NEARLY PARALLEL TO THE UPPER FLOW WILL SLIDE
SOUTH THROUGH OHIO AND PROVIDE A CHANCE OF THUNDERSTORMS ON TUESDAY
AND WEDNESDAY.

TEMPERATURES WILL GENERALLY HOVER AROUND NORMAL WITH HIGHS IN THE
UPPER 70S TO AROUND 80. MONDAY WILL BE THE EXCEPTION WHEN WARM
ADVECTION SHOULD ALLOW READINGS TO RISE INTO THE 80S ACROSS THE AREA.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
LOW PRESSURE OVER NORTHERN ILLINOIS WILL SLOWLY MOVE TO SOUTHERN
LOWER MICHIGAN TONIGHT...THEN TO SOUTHERN ONTARIO ON THURSDAY. A
COLD FRONT ASSOCIATED WITH THIS LOW WILL MOVE ACROSS THE TAF SITES
LATE THURSDAY AFTERNOON AND EVENING.

FOR THE REMAINDER OF THIS AFTERNOON AND EVENING...SCATTERED TO
LIKELY CONVECTION CAN BE EXPECTED. BEST CHANCE FOR THUNDERSTORMS
TO OCCUR AT TAF SITES WILL BE AT KDAY...KCVG AND KLUK. KILN...KCMH
AND KLCK WILL ALSO HAVE A THREAT BUT HAVE OPTED FOR VCTS AT THIS
TIME. MVFR TO LOCALLY IFR CONDITIONS CAN BE EXPECTED WITH
THUNDERSTORMS.

FOR TONIGHT...CONVECTIVE ACTIVITY WILL BE HIGHLY DIURNALLY DRIVEN
AS ANY WEAK LOW LVL CONVERGENCE AND WEAK UPPER SUPPORT MOVE OFF TO
THE EAST. THUS...AM EXPECTING A LULL IN PCPN. AIRMASS WILL
CONTINUE TO BE MOIST IN THE LOW LEVELS...SO SOME MVFR TO LOCALLY
IFR MIST WILL BE POSSIBLE OVERNIGHT INTO THE FIRST PART OF
THURSDAY. CLOUD COVER OVERNIGHT WILL DETERMINE HOW LOW VSBYS MAY
BECOME. THERE IS ALSO A CHANCE THAT SOME MVFR CIGS COULD
FORM...BUT CONFIDENCE IS NOT HIGH AT THIS POINT.

ON THURSDAY...WITH THE COLD FRONT APPROACHING THE REGION FROM THE
WEST AND WITH AN APPROACHING UPPER LEVEL DISTURBANCE...SHOWERS
WILL BREAK OUT ACROSS THE WEST DURING THE MORNING...SPREADING EAST
BY AFTERNOON. EMBEDDED THUNDERSTORMS WILL BECOME MORE LIKELY
DURING THE AFTERNOON. HAVE EMPLOYED MVFR CONDITIONS WITH SHOWERS
AT THE TAF SITES WITH A CB DESCRIPTOR MENTIONED AT 16Z.

OUTLOOK...MVFR CEILINGS MAY DEVELOP FOR A PERIOD OF TIME THURSDAY
NIGHT INTO FRIDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...AR
NEAR TERM...AR
SHORT TERM...AR
LONG TERM...CONIGLIO
AVIATION...HICKMAN
Hazardous weather outlook, May 27, 3:21 PM EDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
321 PM EDT WED MAY 27 2009

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-281930-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
321 PM EDT WED MAY 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WILL CONTINUE TO DEVELOP IN THE HUMID AIRMASS
OVER THE OHIO VALLEY INTO THIS EVENING. THE PROBABILITY FOR
WIDESPREAD HAZARDOUS WEATHER IS LOW BUT A FEW STORMS MAY
EXCEED SEVERE LIMITS. THE MAIN THREATS WILL BE WIND AND HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 27, 4:16 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
416 PM EDT WED MAY 27 2009

OHZ042-051-060-061-272100-
MIAMI OH-DARKE OH-MONTGOMERY OH-PREBLE OH-
416 PM EDT WED MAY 27 2009

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PREBLE...NORTHWESTERN
MONTGOMERY...SOUTHEASTERN DARKE AND SOUTHWESTERN MIAMI COUNTIES
THROUGH 500 PM EDT...

AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED 8 MILES NORTH OF EATON...MOVING EAST AT
15 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
WEST MANCHESTER...CASTINE...LEWISBURG...ITHACA...GORDON...
VERONA...GARLAND...WEST MILTON...PHILLIPSBURG...LAURA AND BROOKVILLE.

THIS STORM WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH
MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO
PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.

HATZOS
Special weather statement, May 27, 4:18 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
418 PM EDT WED MAY 27 2009

OHZ034-035-272100-
AUGLAIZE OH-MERCER OH-
418 PM EDT WED MAY 27 2009

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MERCER AND
NORTHWESTERN AUGLAIZE COUNTIES THROUGH 500 PM EDT...

AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED NEAR MENDON...MOVING EAST AT 10 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
KOSSUTH...CRIDERSVILLE AND BUCKLAND. MOTORISTS TRAVELING ON STATE
ROUTES 66...116...197 AND 198 WILL BE AFFECTED NORTH OF SAINT MARYS.
MOTORISTS TRAVELING ALONG INTERSTATE 75 NORTH OF WAPAKONETA MAY BE
IMPACTED AFTER 445 PM.

THIS STORM WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH
MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. RADAR HAS ESTIMATED
1.5 TO 2 INCHES OF RAIN HAS FALLEN WITH THESE THUNDERSTORMS ACROSS
EASTERN VAN WERT COUNTY SINCE 3 PM. DO NOT DRIVE INTO PLACES WHERE
WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

RYAN

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 4:24 PM EDTSevere Thunderstorm WarningILNAuglaize, Mercer51 min
May 27, 4:44 PM EDTAreal Flood AdvisoryILNAuglaize, Mercer3 hr
May 27, 5:00 PM EDTFlash Flood WarningILNMercer3 hr
May 27, 7:58 PM EDTAreal Flood AdvisoryILNMercer4 hr

Nearby

Tornado Warnings in Ohio, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.